English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 848/2341 (36%)
造访人次 : 5041865      在线人数 : 51
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻
    主页登入上传说明关于TFIR管理 到手机版


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://163.15.40.127/ir/handle/987654321/269


    题名: Global asymptotic stability for cellular neural networks with discrete and distributed time-varying delays
    作者: 連長華;Lien, Chang-Hua;鍾隆宇;Chung, Long-Yeu;(東方技術學院電機工程系)
    日期: 2007-11
    上传时间: 2009-10-14 10:29:49 (UTC+8)
    摘要: The global asymptotic stability for a class of uncertain delayed cellular neural networks (DCNN) with discrete and distributed time-varying delays is considered in this paper. Delay-dependent criteria are proposed to guarantee the robust stability of DCNN via LMI approach. A numerical example is illustrated to show the effectiveness of our results.
    關聯: Chaos, Solitons & Fractals, Vol.34 no.4, pp.1213-1219
    显示于类别:[電機工程系(數位科技系、玩具科)] 期刊論文

    文件中的档案:

    没有与此文件相关的档案.



    在TFIR中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈